# SDR HNAA2010120300267

- Difficulty date: November 15, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 56,118 hours, 62,814 cycles
- Engine: Pwa PW120
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EMERGENCY EXIT DOOR SURROUND HAS CORROSION AT BOTTOM THRESHOLD AND AROUND DATAPLATE.  REMOVED PLATE, CLEANED, ALODINED, PRIMED.  REINSTALLED PLATE WITH 6 CCR RIVETS.
